# SDR WX0A2015081672795

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 51,516 hours, 25,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROWS 16, 20 & 30.  REMOVED CHECKED BATTERIES FOR PROPER VOLTAGE.  BATTERIES CHECKED GOOD.  RE-INSTALLED BATTERIES & OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
